Hi, I have had irregular bleeding for 9 months now. I am 20 years old, and started taking the combined contraceptive pill when I was 16-for contraception and to regulate my extremely irregular periods. Since starting the pill at 16 my periods where so regular, perfect 28 day cycle and never deviated. Until 9 months ago when I suddenly started bleeding heavily. And since I have been bleeding and spotting in between periods. When it first started I had sharp abdominal pains on my left side but that isn t as bad now. I have had tests; swabs which came back normal, and a smear. I am still awaiting on smear results but the nurse and doctor concluded during the examination that I had a ectropion in my uterus (cervical erosion?) I recently spoke to my mom and nan and it seems they had it too and had to have it cauterised. I read up about this online and worried myself as it said the pill causes it and if it continues it can become cancerous. So I have stopped taking my pill after my last packet a few days ago. I had unprotected sex with my partner yesterday, could I become pregnant? If I m not pregnant would I be able to try the patch-will it lead to the same thing in the end? And finally, if my periods where everywhere for the first 4 years of them starting, presumably they will do the same now I m all natural at the moment?, does this mean I ovulate earlier than the average? Many thanks.